Advanced

Order of Magnitude Bounds for Expectations of Δ2-Functions of Nonnegative Random Bilinear Forms and Generalized U-Statistics

Klass, Michael J. and Nowicki, Krzysztof LU (1997) In Annals of Probability 25(3). p.1471-1501
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
nonnegative rv's, Expectations of functions, generalized U-statistics, random bilinear forms.
in
Annals of Probability
volume
25
issue
3
pages
1471 - 1501
publisher
Institute of Mathematical Statistics
external identifiers
  • scopus:0031477641
ISSN
0091-1798
language
English
LU publication?
yes
id
cc50b7b8-e3ba-482b-965d-e0c53677f178 (old id 1767774)
date added to LUP
2011-01-27 14:41:38
date last changed
2017-01-01 07:00:52
@article{cc50b7b8-e3ba-482b-965d-e0c53677f178,
  author       = {Klass, Michael J. and Nowicki, Krzysztof},
  issn         = {0091-1798},
  keyword      = {nonnegative rv's,Expectations of functions,generalized U-statistics,random bilinear forms.},
  language     = {eng},
  number       = {3},
  pages        = {1471--1501},
  publisher    = {Institute of Mathematical Statistics},
  series       = {Annals of Probability},
  title        = {Order of Magnitude Bounds for Expectations of Δ2-Functions of Nonnegative Random Bilinear Forms and Generalized U-Statistics},
  volume       = {25},
  year         = {1997},
}